# SDR BAQA082914

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,187 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: L771M20C1005
- Part serial: 0022
- Condition: Malfunctioned
- Location: Dual Torque
- Part time: 1,970 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TORQUE INDICATOR NR 1 NEEDLE DROPS. REPLACED WITH SERVICEABLE UNIT.
